# SDR HALA2017082800219

- Difficulty date: August 25, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 20,556 hours, 3,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP MISSING OUTSIDE LAV G L82.  REPLACED THE EMERGENCY LIGHT.
